MathSciNet Relay Station
MathSciNet bibliographic data
MR1234122 (94i:68108) 68Q20 (03C10 03D15 14P10 68Q25)
Canny, John Computing roadmaps of general semi-algebraic sets. Comput. J. 36 (1993), no. 5, 504–514.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement